MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys toxo igg on a cobas e 801 module.The sample initially resulted in a toxo igg value of 40.6 iu/ml (reactive).The sample was repeated on (b)(6) 2024, resulting in a negative toxo igg value.The specific value was not provided.
 
Additional Manufacturer Narrative
Data analysis revealed that calibration and controls were acceptable.A general reagent problem was not present because the qc prior to the event was within ranges.The investigation could not identify a product problem.The cause of the event could not be determined.Medwatch field d4 has been updated.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18977096
Report Number1823260-2024-00897
Device Sequence Number12315312
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028008190
Device Lot Number700245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown